# SDR MALA070012

- Difficulty date: January 20, 2007
- Submitted: January 22, 2007
- Operation: Air carrier
- Aircraft: N443XJ
- Make and model: Saab 340B
- Aircraft serial: 340B443
- Aircraft time: 20,142 hours, 22,201 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 7211121100
- Part serial: B5488
- Condition: Malfunctioned
- Location: Avionics Bay
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

JUST AFTER DEPARTURE THE CREW REPORTED THAT THE CWP AVIONICS SMOKE WARNING ACTIVATED INTERMITTENTLY.  THERE WAS NO OBSERVATION OF SMOKE OR SMELL OF FUMES.  FA REPORTED A BURNING SMELL.  THE FLIGHT RETURNED TO DTW AND LANDED WITHOUT FURTHER INCIDENT.  AN EMERGENCY WAS DECLARED.  REMOVED AND REPLACED AVIONICS SMOKE DETECTOR IAW AMM 26-13-05 NO BURNING SMELL NOTED.  ALL CHECKS GOOD, P/N ON OFF 72-111211-00 S/N ON A5305 S/N OFF B5488.
